Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On inflation-restriction exact sequences in group and Amitsur cohomology


Authors: A. J. Berkson and Alan McConnell
Journal: Trans. Amer. Math. Soc. 141 (1969), 403-413
MSC: Primary 20.50; Secondary 18.00
MathSciNet review: 0248230
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.50, 18.00

Retrieve articles in all journals with MSC: 20.50, 18.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0248230-3
PII: S 0002-9947(1969)0248230-3
Article copyright: © Copyright 1969 American Mathematical Society